# SDR UIEA2025040400436

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fuse
- Part number: V643602
- Part serial: 4021328
- Condition: Leaking
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC LEAK AT RH ANTISKID MODULE FUSE.( IN RH ANTISKID MODULE FUSE WAS REPLACED IAW AMM 32-42-02-404-014, CHECK FOR LEAK, NO LEAK FOUND, OPERATION OF BRAKES WAS SATISFACTORY, IAW AMM 32-42-03-404-033. )
